# SDR RAIA990912

- Difficulty date: September 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N569HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41088
- System (JASC): 6120 · Propeller Controlling System
- Part: Switch
- Part number: 31058993
- Condition: Failed
- Location: Lt Engine
- Part time: 7,616 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLT 6221 - JFK - LEFT ENGINE IEC FAILED.  MAINTENANCE REPLACED NTS PRESS SWITCH FOR LEFT ENGINE.  (M)
